just now
Equate Extra Strength Acetaminophen PM Caplets, 225-Count: Provides temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness Extra strength formula Non-habit forming Pain reliever and nighttime sleep aid Active ingredients: Acetaminophen 500 mg and Diphenhydramine HCl 25 mg Compares to Extra Strength Tylenol® PM Active Ingredients Large 225-count bottle
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | FG001628 |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 489188 |
---|---|
User Reviews and Ratings | 4.8 (166 ratings) 4.8 out of 5 stars |
UPC | 681131086851 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Extra Strength Acetaminophen PM Caplets, Pain Reliever and Nighttime Sleep Aid, 225 Count
Reviews: 166
Ratings:
(166)
Price:
$9.22
on
![]() |
166 | (4.8) |
$9.22
on
![]() |